# SDR 2005FA0000447

- Difficulty date: March 15, 2005
- Submitted: March 28, 2005
- Operation: General aviation
- Make and model: Boeing 737*
- System (JASC): 2760 · Drag Control System
- Part: Housing
- Part number: 65695223
- Condition: Cracked
- Location: Actuator
- Component: Actuator, Boeing
- Component part number: 65449613
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BY EXTEND PORT.  FATIGUE, UTILIZE IMPROVED STEEL HOUSING.   (MECHANIC ECI, JOB NR 193967) (K)
